# SDR DALA2022110707180

- Difficulty date: November 5, 2022
- Submitted: November 7, 2022
- Operation: Air carrier
- Aircraft: N811DZ
- Make and model: Boeing 737
- Aircraft serial: 31916
- Aircraft time: 29,682 hours, 11,276 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2483686) DURING INSPECTION FOUND CORROSION ON LOWER RAIL ASSY AT STA 500L BTW RBL 24 TO LBL 24 AT FWD CARGO COMPARTMENT. LOWER RAIL ASSY AT STA 500L BTW RBL 24 TO LBL 24 AT FWD CARGO COMPARTMENT WAS REPLACED PER B737-900ER SRM 51-40-02-0G.
